# SDR JRUR201303060010

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N17HP
- Make and model: Cessna 182T
- Aircraft serial: 18281436
- Aircraft time: 3,836 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,832 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Out Of Tolerance
- Location: Nr 3 Cylinder
- Part time: 1,832 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EXHAUST VALVE TO GUIDE CLEARANCE WAS FOUND TO BE .012".  BELOW ACCEPTABLE MINIMUM TOLERANCE OF .015".  201 HOURS TIS SINCE SB 388C HAD PREVIOUSLY BEEN PERFORMED.   VALVE CLEARANCE MEASUREMENT HAD BEEN .020".  VALVE HAD TO BE DRIVEN OUT TO REMOVE IT FOR REAMING OF THE GUIDE.  AFTER REAMING THE NEW CLEARANCE WAS FOUND TO BE .022".
